# SDR DALA2017070405226

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOORBEAM BS 294, LBL 1,  CORRODED.  MAINTENANCE  REPAIRED THE FLOORBEAM IAW ER/A 558421-14, REV 1,  ER/A 558421-14, REV  ORIGINAL, AND ER/A 558421-14, REV ORIGINAL.
